# SDR CHIA2019022523787

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- Aircraft time: 24,630 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 575
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AFT TRANSMISSION AREA DURING "A" CHECK, STA. 575, WL +36, BL 35R. REMOVED EXISTING 2 DOUBLERS, CUT OUT CRACKED AREA AND FABRICATED FILLER. FABRICATED REPLACEMENT DOUBLER, AND LOCATED AND INSTALLED FILLER DOUBLER AND REPAIR DOUBLER. ALL WORK DONE IAW 234-3 SRM. 337 FILED.
